RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lemak, Stepan Stepanovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:280
Abstract pages:422
Full texts:123
References:47
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28644
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/338181

Publications in Math-Net.Ru
2018
1. V. V. Alexandrov, S. S. Lemak, “Algorithms of dynamic piloted flight simulator stand based on a centrifuge with a controlled Cardan suspension”, Fundam. Prikl. Mat., 22:2 (2018),  19–32  mathnet
2015
2. S. S. Lemak, “Formation of positional strategies for a differential game in Krasovskii's method of extremal aiming”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 6,  61–65  mathnet; Moscow University Mechanics Bulletin, 70:6 (2015), 157–160  isi  scopus
2013
3. A. V. Lebedev, S. S. Lemak, “Testing the quality of control algorithms for complex dynamic systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 3,  65–68  mathnet; Moscow University Mechanics Bulletin, 68:3 (2013), 73–75  scopus
2012
4. V. A. Sadovnichii, V. V. Kozlov, V. N. Chubarikov, S. S. Lemak, N. A. Parusnikov, “Vladimir Vasil'evich Aleksandrov (to 70th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 5,  70–71  mathnet
2005
5. V. A. Sadovnichii, V. V. Aleksandrov, S. S. Lemak, S. S. Pozdnyakov, “Accuracy testing of control for an astronaut saver”, Fundam. Prikl. Mat., 11:8 (2005),  165–174  mathnet  mathscinet; J. Math. Sci., 147:2 (2007), 6662–6667  scopus
1999
6. V. A. Sadovnichii, V. V. Aleksandrov, S. S. Lemak, “Testing the stabilization accuracy of stochastic control systems”, Differ. Uravn., 35:5 (1999),  678–685  mathnet  mathscinet; Differ. Equ., 35:5 (1999), 683–690

2012
7. V. A. Sadovnichii, V. V. Kozlov, V. N. Chubarikov, S. S. Lemak, N. A. Parusnikov, “Vladimir Vasil'evich Aleksandrov (to 70th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 4,  73–74  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019